# SDR DALA2022031501676

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 49,146 hours, 34,878 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHT CORROSION BILGE AREA AFT CARGO, STA 1022, FWD AND AFT OF STRINGER, L29 R. "M". SUMMARY SEE NRC 045-0008:5331-2001/001 00357: REPLACED LONGERON AT BILGE AREA AFT CARGO, STA 1022, STRINGER, L30 PER B712 DRAWING #5911425. CORROSION LEVEL:2 . (LP #2153238)
